# SDR DALA2015090405513

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 1-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB SUPPORT LOCATED AT LEVEL STR 23 AND BETWEEN FRAME 12 TO FR 1, RT SIDE AT FWD GALLEY AREA. REPLACED WEB SUPPORT LOCATED AT LEVEL STR 23R AND BETWEEN  FRAME 12 TO FRAME 16 RT SIDE AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG.
